# SDR REXA200900055

- Difficulty date: May 25, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 19,683 hours, 17,260 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAY 25, 2009, CREW RECEIVED "FLAP FAILURE" MESSAGE ON CLIMBOUT WHEN SELECTING FLAPS TO UP.  MX INSPECTED THE ACFT AND TROUBLESHOT IAW MFG FAULT ISOLATION MANUAL, FLAPS FOUND TO BE OUT OF RIG.  FLAPS RIGGED IAW MM WITH OPS CHECKS PERFORMED WITH NO DEFECTS.
